MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA HEAD HD 1200 AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. CAMERA HEAD HD 1200 AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72203360
Medical Device Problem Codes No Display/Image (1183); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery the device shut down during surgery.A backup device was used to complete the surgery.No delay or patient injury reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: an evaluation was performed by smith and nephew and could not confirm the customer complaint for it shut down during surgery.A visual inspection was performed and showed no damage to the camera head.Functional inspection was performed and showed when the camera head was connected to the camera system there was a clear sharp image on the monitor.No manufacturing related defects were observed.

Brand Name
CAMERA HEAD HD 1200 AUTOCLAVABLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8957891
Report Number3003604053-2019-00115
Device Sequence Number19370844
Product Code GCJ
UDI-Device Identifier03596010657497
UDI-Public03596010657497
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1